# SDR HNAA2018111300282

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 43,926 hours, 40,951 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PDIS  630     26-23  1660181  12NOV18  CLT  CLOSE
      LAV SMOKE EICAS MESSAGE DISPLAYED ENROUTE.  CBS E12
      AND E13 PULLED PER QRH
FACT  12NOV18  18:11  CLT
            INSP. AND TESTED LAV SMOKE DET. NO DEFECTS NOTED. GROUND RAN A/C WITH PACKS 1&2 ON. AT FULL HOT. NO
            SMOKE OR SMELL DETECTED. (SHORT SIGN) INSPECTED AND FOUND AFT FLASHLIGHT INOP. REF. L/P 166016-2
            R&R'D AFT FLASHLIGHT AND BASE IAW AMM 33-50-16-04. GRND RN A/C. NO ODORS NOTED. RE-SET C/B E12 & E13
            AT THIS TIME.
